共 50 条
- [1] Gauge invariance of the dimension-two condensate in the Yang-Mills theory [J]. Theoretical and Mathematical Physics, 2005, 143 : 489 - 493
- [6] GAUGE INVARIANCE AND YANG-MILLS FIELD [J]. BULLETIN OF THE AMERICAN PHYSICAL SOCIETY, 1971, 16 (04): : 590 - &
- [7] RELATIVISTIC INVARIANCE OF COULOMB-GAUGE YANG-MILLS THEORY [J]. PHYSICAL REVIEW D, 1990, 42 (02): : 594 - 601
- [8] Gribov parameter and the dimension two gluon condensate in Euclidean Yang-Mills theories in the Landau gauge [J]. PHYSICAL REVIEW D, 2005, 72 (01): : 1 - 25
- [10] ON YANG-MILLS THEORY IN THE TEMPORAL GAUGE [J]. PROCEEDINGS OF THE ROYAL SOCIETY OF LONDON SERIES A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 1989, 421 (1861): : 279 - 301